# SDR REXA2019102401656

- Difficulty date: October 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: MM67035698003
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON LOWER SEAL RETAINER AT AFT BAGGAGE BAY DOOR. (C2).
LOWER SEAL RETAINER AT AFT BAGGAGE BAY DOOR WAS REPLACED PER CRJ900 SRM 51-42-13-001-001-A01 PAR. 6.D AND CRJ900 SRM 51-42-02-001-001-A01 PAR. 6.D AND UNDER NRC 00240.
